# SDR CALA2025103110764

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 54,917 hours, 19,677 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MATERIAL ON 1R DOOR SLIDE IS DRAGGING.   REPACKED DOOR SLIDE GIRT BAR MATERIAL IAW AMM 25-66-01-000-804.
